Dec 18, 2009
dear sir I am for the last ten years on medication whit lamivudine and stamivudine two time at day for the last month my staomac is burning like fire is reactin after many years of medication or bacause i am worry and nervous?
Response from Dr. Henry
It would be unusual for the lamivudine and/or stavudine to begin to cause acute stomach burning after 10 years of use. Many other conditions (such as H pylori infection, gastric or esophageal ulcers, irritation due to drugs such as aspirin or ibuprofen, alcohol, spicy foods, high mental stress) are common in the general population and in HIV+ persons perhaps more so. An evaluation by your HIV specialist or primary care doctor is recommended to sort out the possibilities. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Scared I Have HIV
- Blowjob From A Prostitute Should I Get Tested
- Dry Cough After Vaginal Sex Condom Broke Worried I Have HIV
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
- Pain In Penis After Getting Scratched Worried I Have HIV
- Pain In Urethra After Masturbation Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.